Statistique/Probabilités
Vitesses optimale et suroptimale des polygones de fréquences pour les processus à temps continu
[Optimal and superoptimal rates of frequency polygons for continuous-time processes]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 59-62.

This Note deals with density estimation in continuous-time. Then under mild regularity and asymptotic independence conditions, the mean integrated square error achieves the same optimal rate T4/5 of convergence to zero as in the i.i.d. case. Under a local assumption weaker than Castellana–Leadbetter's [Stochastic Process. Appl. 21 (1986) 179–193], we obtain the parametric rate T−1.

Cette Note porte sur les vitesses de convergence d'un estimateur non-paramétrique de la densité d'un processus à temps continu. Plus précisément, sous certaines hypothèses de régularité et d'indépendance asymptotique, l'erreur quadratique intégrée du polygone de fréquences converge vers zéro à la vitesse optimale T4/5 du cas i.i.d. Avec une condition locale plus faible que celle de Castellana–Leadbetter [Stochastic Process. Appl. 21 (1986) 179–193], la vitesse « suroptimale » T−1 est obtenue.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.003
Lejeune, François-Xavier 1

1 LSTA, université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2005__341_1_59_0,
     author = {Lejeune, Fran\c{c}ois-Xavier},
     title = {Vitesses optimale et suroptimale des polygones de fr\'equences pour les processus \`a temps continu},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {59--62},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.003},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.003/}
}
TY  - JOUR
AU  - Lejeune, François-Xavier
TI  - Vitesses optimale et suroptimale des polygones de fréquences pour les processus à temps continu
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 59
EP  - 62
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.003/
DO  - 10.1016/j.crma.2005.05.003
LA  - fr
ID  - CRMATH_2005__341_1_59_0
ER  - 
%0 Journal Article
%A Lejeune, François-Xavier
%T Vitesses optimale et suroptimale des polygones de fréquences pour les processus à temps continu
%J Comptes Rendus. Mathématique
%D 2005
%P 59-62
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.003/
%R 10.1016/j.crma.2005.05.003
%G fr
%F CRMATH_2005__341_1_59_0
Lejeune, François-Xavier. Vitesses optimale et suroptimale des polygones de fréquences pour les processus à temps continu. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 59-62. doi : 10.1016/j.crma.2005.05.003. http://www.numdam.org/articles/10.1016/j.crma.2005.05.003/

[1] Bosq, D. Nonparametric Statistics for Stochastic Processes. Estimation and Prediction, Lecture Notes in Statist., vol. 110, Springer-Verlag, New York, 1998

[2] Carbon, M.; Garel, B.; Tran, L.T. Frequency polygons for weakly dependent processes, Statist. Probab. Lett., Volume 33 (1997), pp. 1-13

[3] Castellana, J.V.; Leadbetter, M.R. On smoothed probability density estimation for stationary processes, Stochastic Process. Appl., Volume 21 (1986), pp. 179-193

[4] Doukhan, P. Mixing: Properties and Examples, Lecture Notes in Statist., vol. 85, Springer-Verlag, New York, 1994

[5] Kutoyants, Y.A. Statistical Inference for Ergodic Diffusion Processes, Springer Ser. Statist., Springer, 2003

[6] Leblanc, F. Density estimation for a class of continuous time processes, Math. Methods Statist., Volume 6 (1997), pp. 171-199

[7] Rio, E. Théorie asymptotique des processus aléatoires faiblement dépendants, Collect. Math. Appl., vol. 31, Springer-Verlag, Berlin, 2000

[8] Scott, D.W. Frequency polygons: theory and application, J. Amer. Statist. Assoc., Volume 80 (1985), pp. 348-354

Cited by Sources: